Alert archive / Utah / Red Flag Warnings in 2018
Red Flag Warning 28, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this red flag warning at Sep 17, 2018, 12:46 PM MDT for 17 counties in Utah. It took effect at Sep 18, 2018, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 17, 2018, 12:46 PM MDT (18:46 UTC)
- In effect from
- Sep 18, 2018, 12:00 PM MDT
- Expired
- Sep 18, 2018, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Salt Lake City, UT
Counties Beaver County, UT, Cache County, UT, Carbon County, UT, Emery County, UT, Iron County, UT, Juab County, UT, Millard County, UT, Morgan County, UT, Rich County, UT, Salt Lake County, UT, Sanpete County, UT, Sevier County, UT, Summit County, UT, Utah County, UT, Wasatch County, UT, Washington County, UT, Weber County, UT
The radar
The Salt Lake City radar (KMTX), 168 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Salt Lake City I, UT (KSLC), launched 12:00Z, 6.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2682 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 126 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
408 WWUS85 KSLC 171846 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 1246 PM MDT Mon Sep 17 2018 UTZ492-495-180600- /O.UPG.KSLC.FW.A.0008.180918T1800Z-180919T0300Z/ /O.NEW.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Central Utah West Desert-Color Country West Desert- 1246 PM MDT Mon Sep 17 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 492 AND 495... ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 492 AND 495... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 9 PM MDT Tuesday. A Red Flag Warning has also been issued for wind, low relative humidity, and cold frontal passage from noon Wednesday to midnight MDT Wednesday night. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...Fire Weather Zone 492 Central Utah West Desert and Fire Weather Zone 495 Color Country West Desert. * WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph. Wednesday afternoon, southwest 10 to 15 mph with gusts up to 20 mph shifting northwest 10 to 15 mph with gusts up to 30 mph after 6 PM. * RELATIVE HUMIDITY...As low as 8 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ479-180600- /O.NEW.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Wasatch Mountains- 1246 PM MDT Mon Sep 17 2018 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 479... ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND...LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONE 479... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 9 PM MDT Tuesday. A Red Flag Warning has also been issued for wind, low relative humidity, and cold frontal passage from noon Wednesday to midnight MDT Wednesday night. * AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains. * WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph. Wednesday afternoon, southwest 10 to 15 mph with gusts up to 25 mph shifting northwest 10 to 15 mph with gusts up to 30 mph after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ478-493-497-180600- /O.NEW.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Salt Lake Desert-Central Utah Mountains-Mojave Desert- 1246 PM MDT Mon Sep 17 2018 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND...LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 497... A Red Flag Warning has also been issued for wind, low relative humidity, and cold frontal passage from noon Wednesday to midnight MDT Wednesday night. * AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire Weather Zone 493 Central Utah Mountains and Fire Weather Zone 497 Mojave Desert. * WINDS...West 10 to 20 mph gusting to 30 mph shifting northwest 15 to 20 mph with gusts up to 30 mph after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
3 follow-up statements
647 WWUS85 KSLC 180509 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 1109 PM MDT Mon Sep 17 2018 UTZ479-492-495-181200- /O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Wasatch Mountains-Central Utah West Desert- Color Country West Desert- 1109 PM MDT Mon Sep 17 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT TUESDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 479...492 AND 495... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 479...492 AND 495... * AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire Weather Zone 492 Central Utah West Desert and Fire Weather Zone 495 Color Country West Desert. * WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph. Wednesday afternoon, southwest 10 to 20 mph with gusts up to 25 mph shifting northwest 10 to 15 mph with gusts up to 30 mph after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ478-493-497-181200- /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Salt Lake Desert-Central Utah Mountains-Mojave Desert- 1109 PM MDT Mon Sep 17 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 497... * AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire Weather Zone 493 Central Utah Mountains and Fire Weather Zone 497 Mojave Desert. * WINDS...West 10 to 20 mph gusting to 30 mph shifting northwest 15 to 20 mph with gusts up to 30 mph after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
357 WWUS85 KSLC 180927 RFWSLC URGENT - FIRE WEATHER MESSAGE National Weather Service Salt Lake City UT 327 AM MDT Tue Sep 18 2018 UTZ479-492-495-182200- /O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Wasatch Mountains-Central Utah West Desert- Color Country West Desert- 327 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 479...492 AND 495... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 479...492 AND 495... * AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire Weather Zone 492 Central Utah West Desert and Fire Weather Zone 495 Color Country West Desert. * WINDS...Tuesday, southwest 10 to 20 mph with gusts up to 30 mph. Wednesday afternoon, southwest 15 to 25 mph with gusts up to 30 mph shifting to the west-northwest 10 to 15 mph with gusts up to 25 mph after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ478-493-497-182200- /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Salt Lake Desert-Central Utah Mountains-Mojave Desert- 327 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY AND COLD FRONTAL PASSAGE FOR FIRE WEATHER ZONES 478...493 AND 497... * AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire Weather Zone 493 Central Utah Mountains and Fire Weather Zone 497 Mojave Desert. * WINDS...West 10 to 20 mph gusting to 30 mph. Across the Salt Lake Desert, wind shifting to the northwest after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
085 WWUS85 KSLC 181628 AAA RFWSLC URGENT - FIRE WEATHER MESSAGE...UPDATED National Weather Service Salt Lake City UT 1028 AM MDT Tue Sep 18 2018 UTZ488-191200- /O.EXA.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.EXA.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Manti National Forest- 1028 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 488... ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 488... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect until 9 PM MDT this evening. A Red Flag Warning has also been issued from noon Wednesday to midnight MDT Wednesday night. * AFFECTED AREA...Fire Weather Zone 488 Manti National Forest. * WINDS...Southwest 10 to 20 mph gusting to 30 mph. * RELATIVE HUMIDITY...Less than 15 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ480>484-489-494-498-191200- /O.EXA.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Uinta Mountains-Western Ashley National Forest- Western Uintah Basin-Southern Ashley National Forest- Tavaputs Plateau-San Rafael Swell-Henry Mountains-Grand Staircase- 1028 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 480...481...482...483...484...489...494 AND 498... The National Weather Service in Salt Lake City has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon Wednesday to midnight MDT Wednesday night. * AFFECTED AREA...Fire Weather Zone 480 Uinta Mountains...Fire Weather Zone 481 Western Ashley National Forest...Fire Weather Zone 482 Western Uintah Basin...Fire Weather Zone 483 Southern Ashley National Forest...Fire Weather Zone 484 Tavaputs Plateau... Fire Weather Zone 489 San Rafael Swell...Fire Weather Zone 494 Henry Mountains and Fire Weather Zone 498 Grand Staircase. * WINDS...West 10 to 20 mph gusting to 35 mph. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ479-492-495-191200- /O.CON.KSLC.FW.W.0028.180918T1800Z-180919T0300Z/ /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Wasatch Mountains-Central Utah West Desert- Color Country West Desert- 1028 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 479... 492 AND 495... ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 479...492 AND 495... * AFFECTED AREA...Fire Weather Zone 479 Wasatch Mountains...Fire Weather Zone 492 Central Utah West Desert and Fire Weather Zone 495 Color Country West Desert. * WINDS...Today, southwest 10 to 20 mph with gusts up to 30 mph. Wednesday afternoon, southwest 15 to 25 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 10 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ UTZ478-493-497-191200- /O.CON.KSLC.FW.W.0029.180919T1800Z-180920T0600Z/ Salt Lake Desert-Central Utah Mountains-Mojave Desert- 1028 AM MDT Tue Sep 18 2018 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 478...493 AND 497... * AFFECTED AREA...Fire Weather Zone 478 Salt Lake Desert...Fire Weather Zone 493 Central Utah Mountains and Fire Weather Zone 497 Mojave Desert. * WINDS...West 10 to 20 mph gusting to 30-35 mph. Across the Salt Lake Desert, wind shifting to the northwest after 6 PM. * RELATIVE HUMIDITY...As low as 9 percent. * IMPACTS...Any fires that develop will have the potential to spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now...or are imminent. A combination of strong winds...rapidly changing wind directions...low relative humidity...and warm temperatures can contribute to extreme fire behavior. && $$ For more information from NOAA/National Weather Service visit... http://weather.gov/saltlakecity
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this red flag warning went out at Sep 17, 10:24 AM MDT, 2 hours 22 minutes earlier.
Area forecast discussion, Sep 17, 10:24 AM MDT, 2 hours 22 minutes before
Area Forecast Discussion
National Weather Service Salt Lake City UT
1024 AM MDT Mon Sep 17 2018
.SYNOPSIS...Southwest flow aloft will persist across the Great
Basin through Tuesday night. An disturbance will push a mostly
dry cold front through Utah Wednesday.
&&
.DISCUSSION...Quiet weather this morning across Utah...with
southwest flow across the state with the outer edges of the
southern Plains upper level ridge impinging on southeastern Utah.
Sufficient mid-level moisture exists across central/eastern Utah
to allow for a few high based showers/isolated thunderstorms this
afternoon and evening. Instability is meager at best but a broad
range of CAM solutions feature at least isolated convection.
Outside of the afternoon/evening convection, biggest issue of the
day is to determine whether to upgrade the fire weather watch to a
red flag warning. Will assess 12Z model run data and coordinate
with various partners before making any decisions.
Updated the forecast to remove widespread smoke given morning web
cams show diffuse smoke at best. Also increased pops based on
aforementioned CAMS data. No additional updates are anticipated.
&&
.AVIATION...A light southerly wind at the KSLC terminal is expected
to become northerly between 17-19Z. There is a 10% chance of
showers/virga producing erratic outflow winds between 00-03Z.
Reductions in slantwise visibility due to smoke will continue to
impact arrivals, particularly along the SE gate.
&&
.FIRE WEATHER...Breezy to windy conditions will remain in place
through Wednesday for most of the area, especially the west
deserts and southwest Utah. Mostly dry conditions will remain in
place, with only a small chance of afternoon showers and
thunderstorms possible today for the higher terrain of northeast
and north-central Utah. A weather system moving through to the
north of Utah mid-week will bring a dry cold front to the area,
cooling temperatures down slightly. Very dry conditions with
increasing winds Tuesday will result in critical fire weather
conditions warranting a fire weather watch.
&&
.SLC WATCHES/WARNINGS/ADVISORIES...
UT...Fire Weather Watch from Tuesday afternoon through Tuesday
evening for UTZ492-495.
WY...Red Flag Warning in effect from Noon today to8 PM MDT this
evening.
&&
Kruse/Merrill/Dewey
For more information from NOAA's National Weather Service visit...
http://weather.gov/saltlakecity
For frequently asked questions about the Area Forecast Discussion
visit...
http://weather.gov/saltlakecity/general/afd_faqs.phpHazardous weather outlook, Sep 17, 3:36 AM MDT, 9 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Salt Lake City UT 336 AM MDT Mon Sep 17 2018 UTZ001>016-019>021-517-518-WYZ021-180945- Cache Valley/Utah Portion-Northern Wasatch Front- Salt Lake and Tooele Valleys-Southern Wasatch Front- Great Salt Lake Desert and Mountains-Wasatch Mountain Valleys- Wasatch Mountains I-80 North-Wasatch Mountains South of I-80- Western Uinta Mountains-Wasatch Plateau/Book Cliffs- Western Uinta Basin-Castle Country-San Rafael Swell- Sanpete/Sevier Valleys-West Central Utah-Southwest Utah- Utahs Dixie and Zion National Park-South Central Utah- Glen Canyon Recreation Area/Lake Powell-Central Mountains- Southern Mountains-Southwest Wyoming- 336 AM MDT Mon Sep 17 2018 This Hazardous Weather Outlook is for the western two thirds of Utah and southwest Wyoming. .DAY ONE...Today and Tonight Locally critical fire weather conditions are expected this afternoon due to low humidities and strong winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Dry and windy weather will persist locally through mid week, leading to critical fire weather conditions possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. For more information from NOAA/s National Weather Service visit... http://weather.gov/saltlakecity For information on potential road travel impacts visit... http://www.udottraffic.utah.gov/roadweatherforecast.aspx
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 12:46 PM MDT | Red Flag Warning | SLC | Beaver, Box Elder, Cache, Carbon, Davis, Duchesne and 20 more | 3 days |
Nearby
Red Flag Warnings in Utah, 2018Every red flag warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.